Home » Frequently asked Questions on Health » What are the side effects of Paxidep and Espazine?

What are the side effects of Paxidep and Espazine?

Q: My wife is 39 years old and suffers from panic disorder. She has been taking two tablets of Paxidep CR 12.5 mg daily along with one tablet of Espezine 1 mg for the last 3 years. She is very stable now. Will this have any side effects in the long run? She has no interest in sex and says that she hates it. But we do have sex once a week and at that time she always has an orgasm and seems to enjoy it. I am very confused and frustrated. Please advise.

A:The major side effects of Paxidep (paroxetine) include: Worsening of depression, development of suicidal tendency, tremors, asthenia, dry mouth, dizziness, bleeding, loss of interest in sex, involuntary movement of muscles, fits, blurred vision, premenstrual disorder. Severe agitation-type events include disinhibition, emotional lability, hostility, aggression and depersonalisation, hallucinations etc. The major side effects of Espazine (trifluoperazine) are: Muscle spasms, involuntary movements of muscles, eye (retina) disorders, menstrual irregularities, blood disorders, jaundice, fits, skin pigmentation. Neuroleptic malignant syndrome (serious, can be fatal). As you can see loss of libido (interest in sex) is one of the side effects of Paxidep.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------